Alert archive / Connecticut / Flash Flood Warnings in 2006
Flash Flood Warning 11, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this flash flood warning at Jul 26, 2006, 3:58 PM EDT for Capitol Planning Region, Connecticut. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2006, 3:58 PM EDT (19:58 UTC)
- Expired
- Jul 26, 2006, 6:00 PM EDT
- In force
- 2 hr
- Issued by
- NWS Boston/Norton, MA
- Area
- Counties, with a storm outline in the text
County Capitol Planning Region, CT
The radar
The Brookhaven radar (KOKX), 108 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 4:15 PM EDT | FLASH FLOOD | Simsbury, CT | DOWN TOWN SIMBURY...HOP MEADOW ST TO WEST ST...RT 167...ROAD IMPASSABLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 149 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 785 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS51 KBOX 262002 FFWBOX CTC003-262200- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE TAUNTON MA 358 PM EDT WED JUL 26 2006 THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL HARTFORD COUNTY IN NORTHERN CONNECTICUT THIS INCLUDES THE CITIES OF...WINDSOR LOCKS...WEST HARTFORD * UNTIL 600 PM EDT * AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. THE THUNDERSTORM WAS NEARLY STATIONARY. RADAR ESTIMATED THAT UP TO 2 INCHES OF RAIN HAD FALLEN IN JUST OVER A HALF HOUR. THE THUNDERSTORM IS CAPABLE OF PRODUCING ANOTHER 2 TO 3 INCHES OF RAIN BETWEEN 4 AND 5 PM. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AVON...SIMSBURY...CANTON...BLOOMFIELD. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...RURAL ROADS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 4176 7291 4176 7267 4194 7266 4194 7291 $$ NBELK
1 follow-up statement
000 WGUS71 KBOX 262035 FFSBOX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 430 PM EDT WED JUL 26 2006 CTC003-262200- HARTFORD CT- 430 PM EDT WED JUL 26 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR CENTRAL HARTFORD COUNTY... AT 427 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED AREA. THE THUNDERSTORM WAS NEARLY STATIONARY...AND CONTINUED TO PRODUCE VERY HEAVY RAIN IN THE VICINITY OF SIMSBURY...CANTON...AVON AND BLOOMFIELD. RADAR ESTIMATED THAT UP TO 4 INCHES OF RAIN HAS FALLEN IN ONE HOUR. THE THUNDERSTORM HAS BEGUN TO WEAKEN. HOWEVER...AN ADDITIONAL INCH OF RAINFALL IS POSSIBLE BETWEEN 430 AND 5 PM IN THE AREA. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SIMSBURY AND AVON. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. LAT...LON 4176 7291 4176 7267 4194 7266 4194 7291 $$ NBELK
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 3:32 PM EDT, 26 minutes earlier.
Area forecast discussion, Jul 26, 3:32 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 332 PM EDT WED JUL 26 2006 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... VERY UNSTABLE ACRS W ZONES WITH LAPS CAPES 2000-2500 J/KG. WHILE WIND FIELD AND SHEAR PROFILES ARE VERY WEAK...HIGH CAPE ENVIRONMENT PRODUCED MARGINAL SVR TSTM WITH 3/4 INCH HAIL OVER HAMPDEN COUNTY EARLER THIS AFTN WITH 58 DBZ CORE TO 25000 FT. ACTIVITY HAS WEAKNED BUT SCT SHWRS/TSTMS WILL CONTINUE THRU THE AFTN...MAINLY NW OF MHT-ORH-HFD. ACTIVITY IS DIURNALLY DRIVEN SO EXPECT IT TO DISSPIPATE THIS EVENING. GFS IS PREFERRED WITH COASTAL WAVE TRACKING SE OF REGION WHILE NORTHERN STREAM SHORTWAVE PASSES WELL TO THE N KEEPING SNE IN BETWEEN SYSTEMS TNGT. PTCLDY AND HUMID CONDITIONS EXPECTED TNGT WITH MINS 65-70. VERY SIMILAR ENVIRONMENT ON THU WITH TEMPS WELL INTO 80S AND APPROACHING 90 IN THE CT AND MERRIMACK VLYS WITH DEWPOINTS NEAR 70. TEMPS ALOFT ARE SLIGHTLY WARMER SO CAPES SHOULD BE A BIT LESS THAN TDA BUT STILL EXPECT 1500-2000 J/KG IN THE INTERIOR. SW FLOW OFF COOLER OCEAN WILL RESULT IN LESS INSTABILITY ACRS THE COASTAL PLAIN. WE WILL EXPAND CHC SHWRS/TSTMS EWD TO JUST W OF BOS-PVD CORRIDOR ON THU WITH SLIGHT CHC ACRS SE MA AND MOST OF RI WHERE MARINE INFLUENCE WILL KEEP IT MORE STABLE. IT IS DOUBTFUL THAT ANY CONVECTION WILL REACH THE S COAST. THE MAIN DIFFERENCE BETWEEN TDA AND THU IS THAT WIND FIELD WILL BE STRONGER ON THU WITH AROUND 25 KTS IN THE MID LEVELS WHICH SHOULD BE STRONG ENOUGH TO ALLOW FOR MORE ORGANIZATION TO ANY TSTMS THAT DEVELOP. SO WE THINK THERE WILL BE ISOLD SVR TSTMS THU AFTN WITH MULTICELLUAR LINE SEGEMENTS PSBL...MAINLY NW OF MHT-ORH-HFD. WE HAVE ELEVATED INSTABILITY THU NIGHT AND HIGHER K INDICES INTO THE MID 30S MOVING INTO SNE WITH WEAK SHORTWAVE SO THREAT OF SHOWERS/TSTMS WILL CONTINUE THU NIGHT. WARM AND VERY HUMID THU NIGHT WITH DEWPOINTS CLIMBING INTO L70S. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... ...POTENTIAL FOR SEVERE THUNDERSTORMS ON FRIDAY WITH ABOVE NORMAL TEMPERATURES CONTINUING FOR THE NEXT WEEK... LATEST SREF ENSEMBLES ARE CONTINUING TO INDICATE A GOOD POTENTIAL FOR SCATTERED SEVERE THUNDERSTORMS FRIDAY AFTERNOON AND EVENING. THEY ARE INDICATING A HIGH PROBABILITY 1500 TO 3000 J/KG OF CAPE WITH GOOD SHEAR. THE GFS ENSEMBLES ALSO INDICATE THE POTENTIAL FOR HIGH CAPE BUT SHOW LESS CONFIDENCE BECAUSE OF MORE EXPECTED CLOUD COVER. WE DO EXPECT TO HAVE DEWPOINTS IN THE 70 TO 75 AND WITH THE PRE-FRONTAL TROUGH SCATTERED THUNDERSTORMS SHOULD DEVELOP. THE ONLY POSSIBLE LIMITING FACTOR WOULD BE THE AMOUNT OF CLOUD COVER. WEST TO SOUTHWEST COMPONENT TO THE WIND SHOULD ALLOW FOR PARTIAL SUNSHINE FOR AT LEAST A FEW HOURS AND THIS APPEARS TO BE SUPPORTED BY THE WARM MOS GUIDANCE. GFS HAS 40 KNOTS OF WINDS FROM JUST OFF THE DECK TO THE MID LEVELS. THE MAIN CONCERN WOULD BE FOR DAMAGING STRAIGHT LINE WIND GUSTS BUT LARGE HAIL WOULD ALSO BE POSSIBLE WITH THE AMOUNT OF SHEAR. ALL IN ALL...FRIDAY HAS THE POTENTIAL TO BE A SIGNIFICANT SEVERE WEATHER DAY IN SOUTHERN NEW ENGLAND. HOWEVER...BECAUSE THE GFS/UKMET MODELS SHOW A FAIR AMOUNT OF CLOUDINESS WE ARE JUST NOT CONFIDENT IN WHAT WILL EVOLVE. WE DO FEEL CONFIDENT IN DECENT AREAL COVERAGE OF THE ACTIVITY SO WILL GO WITH LIKELY POPS EXCEPT ON THE SOUTH COAST...CAPE AND ISLANDS WHERE MARINE LAYER MAY DIMINISH THE ACTIVITY A BIT. SCATTERED SHOWERS AND THUNDERSTORMS SHOULD DIMINISH FRIDAY EVENING. OTHERWISE...LOOKS LIKE A VERY WARM DAY IS ON TAP FOR SATURDAY. DRYING WESTERLY FLOW MAY RESULT IN A SUPER-ADIABATIC ATMOSPHERE AND TEMPERATURES MAY TOP OUT IN THE LOWER 90S FOR MUCH OF THE REGION. IN FACT...IT MAY BE ONE OF THE WARMEST DAYS OF THE YEAR FOR PORTIONS OF THE CAPE AND ISLANDS WITH WESTERLY FLOW OFF THE LAND. LATEST MODELS HAVE US MIXING OUT MOST OF OUR MOISTURE SO GO WITH A DRY FORECAST FOR NOW. SUNDAY AND MONDAY LOOK TO FEATURE A BIT COOLER TEMPERATURES ON THE EASTERN MA COAST WITH A WEAK BACK DOOR COLD FRONT. HOWEVER...TEMPERATURES STILL IN THE UPPER 80S TO LOWER 90S ACROSS THE INTERIOR. IN ADDITION...WE ARE GOING TO GET INTO NORTHWEST FLOW ALOFT. BOTH THE GFS/CANADIAN MODELS CONTINUE TO SHOW A COMPLEX OF THUNDERSTORMS DROPPING DOWN IN NORTHWEST FLOW. A LOT OF UNCERTAINTY IN THIS BUT WILL INCLUDE CHANCE POPS SUNDAY AFTERNOON AND NIGHT. THE TUESDAY AND WEDNESDAY PORTION OF THE FORECAST REMAIN HIGHLY UNCERTAIN. THE GFS OPERATIONAL RUN CONTINUES TO PAINT A VERY HOT PICTURE AND IF THIS VERIFIES TEMPERATURES WILL BE PUSHING THE CENTURY MARK AND IT WILL BE DRY. HOWEVER...GFS ENSEMBLES SHOWS BELOW TO MUCH BELOW CONFIDENCE LEVELS ACROSS NEW ENGLAND BECAUSE OF THE UNCERTAINTY OF WHERE THE ACTUAL FRONT AND UPPER LEVEL RING OF FIRE AND ITS ASSOCIATED CONVECTION WILL SETUP. NO MATTER WHAT HAPPENS IT APPEARS THAT VERY HOT WEATHER IS ALMOST A LOCK JUST TO OUR SOUTH OVER THE MIDDLE ATLANTIC REGION. THE 12Z CANADIAN/UKMET/ECMWF KEEP THIS REGION FURTHER SOUTH THAN THE GFS MODEL AND WOULD PAINT A COOLER SCENARIO FOR SOUTHERN NEW ENGLAND. HOWEVER...IT ALSO WOULD KEEP US IN ACTIVE NORTHWEST FLOW WITH LOTS OF CONVECTIVE CHANCES SINCE WE WOULD BE THE BATTLE GROUND FOR THE EXTREME HEAT. WITH ALL THE UNCERTAINTY WILL KEEP HIGHS IN THE UPPER 80S TO THE LOWER 90S TUESDAY AND WEDNESDAY. WILL ALSO INCLUDE A LOW CHANCE POP FOR THUNDERSTORMS BUT TIMING AND LOCATION REMAIN HIGHLY UNCERTAIN. && .AVIATION... ANY WDLY SCT TSTMS IN THE INTERIOR WILL BRING BRIEF MVFR CONDITIONS THRU THE REST OF THE AFTN...OTRW VFR EXPECTED THRU THU. MORE CONVECTION WILL LIKELY DEVELOP THU AFTN IN THE INTERIOR WITH BRIEF MVFR IN ANY TSTMS. && .MARINE... SHORT TERM...SW WINDS WILL INCREASE TO 10-20 KTS THU INTO THU NIGHT WITH A FEW G25 KTS PSBL THU NIGHT AS 30KT LLJ DEVELOPS OVER THE AREA. SEAS GRADUALLY BUIDLING TO 4-5 FT LATE THU/THU NIGHT OVER S COASTAL SOUNDS AND OUTER WATERS. IN THE LONG TERM...WILL NEED MARGINAL SCA ADVISORIES FOR SOUTHWEST WIND GUSTS TO 25 KNOTS AND 5 TO 6 FOOT SEAS OVER THE SOUTHERN WATERS FRIDAY AHEAD OF THE COLD FRONT. HAVE UNDERCUT WNA MODEL AND WINDS A TAD...BUT WATER IS STARTING TO WARMUP SO THE INVERSION IS NOT AS STRONG AS WE HAVE SEEN OVER THE PAST FEW MONTHS. WILL KEEP THINGS JUST BELOW SCA THRESHOLDS FOR THE WEEKEND BUT IT MAY BE CLOSE AT TIMES OVER THE SOUTHERN WATERS. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...NONE. && SHORT TERM...KJC LONG TERM...FRANK AVIATION...KJC MARINE...KJC/FRANK
Hazardous weather outlook, Jul 26, 4:04 AM EDT, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 404 AM EDT WED JUL 26 2006 ANZ230>237-250-254-255-CTZ002>004-MAZ002>024-026-NHZ011-012-015- RIZ001>008-271200- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY- BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-HARTFORD CT- TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-EASTERN FRANKLIN MA- NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-WESTERN ESSEX MA- EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA- WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA- EASTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-DUKES MA-NANTUCKET MA-NORTHERN MIDDLESEX MA- CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI- BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 404 AM EDT WED JUL 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS... NORTHEAST MASSACHUSETTS...SOUTHEAST MASSACHUSETTS...WESTERN MASSACHUSETTS...MASSACHUSETTS COASTAL WATERS...SOUTHERN NEW HAMPSHIRE...CENTRAL RHODE ISLAND...NORTHERN RHODE ISLAND... SOUTHERN RHODE ISLAND AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON IN WESTERN MASSACHUSETTS AND FAR SOUTHWEST NEW HAMPSHIRE...BUT SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE THURSDAY...FRIDAY AND SATURDAY... ESPECIALLY ACROSS THE INTERIOR DURING THE AFTERNOON AND EVENING HOURS. POTENTIALLY STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY. ON THE COASTAL WATERS...AREAS OF DENSE FOG ARE EXPECTED THURSDAY NIGHT AND FRIDAY MORNING...MAINLY NEAR CAPE COD AND THE ISLANDS. HOT AND HUMID WEATHER IS EXPECTED BY THE END OF THE WEEK...PRIMARILY IN THE CONNECTICUT VALLEY AS WELL AS THE AREA FROM THE MERRIMACK VALLEY INTO THE BOSTON TO PROVIDENCE CORRIDOR. RIGHT NOW IT LOOKS LIKE SATURDAY WILL BE THE HOTTEST DAY AS THE HEAT INDEX APPROACHES 100 DEGREES IN THOSE AREAS. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SUNDAY INTO TUESDAY. IT SHOULD BE NOTED THAT THE WEATHER PATTERN FOR EARLY NEXT WEEK MAY FEATURE THE POTENTIAL FOR SEVERE THUNDERSTORMS ACROSS MUCH OF THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY THROUGH THURSDAY. JWD
In the hours before
Local storm report, Jul 26, 1:31 PM EDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
131 PM EDT WED JUL 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL RUSSELL 42.18N 72.85W
07/26/2006 E0.75 INCH HAMPDEN MA AMATEUR RADIO
&&
AEDSpecial weather statement, Jul 26, 2:18 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 218 PM EDT WED JUL 26 2006 NHZ011-261900- CHESHIRE NH- 218 PM EDT WED JUL 26 2006 AT 215 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH NEAR WALPOLE...OR ABOUT 15 MILES NORTHWEST OF KEENE. THE STORM WAS MOVING NORTHEAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR...ALSTEAD BY 240 PM EDT. WTB
Special weather statement, Jul 26, 3:33 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 333 PM EDT WED JUL 26 2006 CTZ002-262015- HARTFORD CT- 333 PM EDT WED JUL 26 2006 AT 328 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH AND SMALL HAIL 3 MILES SOUTHEAST OF SIMSBURY...OR ABOUT 6 MILES NORTH OF WEST HARTFORD...MOVING EAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR...BLOOMFIELD BY 340 PM EDT...EAST GRANBY BY 350 PM EDT...WINDSOR AND WINDSOR LOCKS BY 400 PM EDT...EAST WINDSOR AND SOUTH WINDSOR BY 420 PM EDT. HEAVY RAINS FROM THIS THUNDERSTORM WILL PRODUCE BRIEF PONDING OF WATER ON SOME AREA ROADWAYS...AND MAY PRODUCE MINOR FLOODING IN LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. NBELK
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 3:40 PM EDT | Severe Thunderstorm Warning | BOX | Capitol Planning Region | 35 min |
| Jul 26, 4:15 PM EDT | Severe Thunderstorm Warning | BOX | Capitol Planning Region | 33 min |
Nearby
Flash Flood Warnings in Connecticut, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.